# SDR ASOA2013072408764

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 33,282 hours, 30,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINSCENT STRIP, ROW 1AB HAS COME OFF.  INSTALLED NEW 2 WAY TAPE ON PHOTOLUMINACENT STRIP IAW AMM  25-60-01.  OK  FOR SVC.
